... or has something else happened?
Diarrhea and nausea are common side effects of the antibiotic Avelox. As long as your stool is a normal color and not bloody, you should be fine. If the diarrhea last more than a few days you may need to contact the doctor to let him know the reaction you are having. You can take loperamide (Immodium) for the diarrhea but only for a couple days. Follow the directions carefully. If the problem doesn't resolve definitely contact the doctor.
I agree with Laurie this is one of the common side effects of drugs like Avelox and other antibiotics, as long as the diarrhea is not bloody you could try Immodium, or you give the doctor a call and explain what is going on. I have experienced this I have use Yogurt which I found to be helpful since I am not familiar with your medical history you do need to discuss with your doctor
- Avelox Information for Consumers
- Avelox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avelox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2011 • 1 answer
I was put on meloxicam by the emergency room doctor for severe abdominal pain. It did nothing for my
Posted 20 Aug 2013 • 3 answers
Posted 13 Dec 2013 • 3 answers
Posted 15 Mar 2015 • 1 answer
Posted 16 Jan 2017 • 1 answer